# SDR A6WA2019080546769

- Difficulty date: July 30, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 39,568 hours, 37,251 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 601R38304
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER FORWARD CORNER INNER SKIN DAMAGED. REPAIRED.
